# SDR CA980513015

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: 10220011821
- Condition: Malfunctioned
- Location: Cockpit
- Component: Aerosonic
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INDICATION OF ENCODING ALTIMETER HAD AN ERROR OF 151 FEET AS COMPARED TO ONLY 10 FEET ON THE COPILOTS.  AT ALTITUDES THIS ALTIMETER WAS NEVER WITHIN 200 FEET OF THE COPILOTS ALTIMETER.
